ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Некоторые гамильтоновые свойства графов с локальными условиями типа Оре

Асратян, А. С. and Саркисян, Г. В. (1993) Некоторые гамильтоновые свойства графов с локальными условиями типа Оре. Հայաստանի ԳԱԱ Զեկույցներ, 94 (5). pp. 274-276. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
707Kb

Item Type:Article
Additional Information:Լոկալ Օրեի տիպի պայմաններին բավարարող գրաֆների որոշ համիլտոնյան հատկություններ; Some hamiltonian properties of graphs with local Ore's type conditions
Uncontrolled Keywords:Հասրաթյան Ա. Ս., Սարգսյան Գ. Վ., Asratian A. S., Sarkisian G. S.
Subjects:Q Science > QA Mathematics
ID Code:5766
Deposited By:NAS Reports
Deposited On:07 May 2013 10:09
Last Modified:18 May 2020 23:44

Repository Staff Only: item control page